Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/81052
PIRA download icon_1.1View/Download Full Text
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematicsen_US
dc.creatorBian, Ben_US
dc.creatorChen, Xen_US
dc.creatorXu, ZQen_US
dc.date.accessioned2019-07-22T01:56:29Z-
dc.date.available2019-07-22T01:56:29Z-
dc.identifier.urihttp://hdl.handle.net/10397/81052-
dc.language.isoenen_US
dc.publisherSociety for Industrial and Applied Mathematicsen_US
dc.rights© 2019, Society for Industrial and Applied Mathematicsen_US
dc.rightsPosted with permission of the publisher.en_US
dc.rightsThe following publication Bian, B., Chen, X., & Xu, Z. Q. (2019). Utility Maximization Under Trading Constraints with Discontinuous Utility. SIAM Journal on Financial Mathematics, 10(1), 243-260 is available at https://doi.org/10.1137/18M1174659.en_US
dc.subjectConvex cone constrainten_US
dc.subjectDiscontinuous utility functionen_US
dc.subjectStochastic controlen_US
dc.subjectVariational inequalityen_US
dc.subjectViscosity solutionen_US
dc.titleUtility maximization under trading constraints with discontinuous utilityen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage243en_US
dc.identifier.epage260en_US
dc.identifier.volume10en_US
dc.identifier.issue1en_US
dc.identifier.doi10.1137/18M1174659en_US
dcterms.abstractThis paper investigates a utility maximization problem in a Black–Scholes market, in which trading is subject to a convex cone constraint and the utility function is not necessarily continuous or concave. The problem is initially formulated as a stochastic control problem, and a partial differential equation method is subsequently used to study the associated Hamilton–Jacobi–Bellman equation. The value function is shown to be discontinuous at maturity (with the exception of trivial cases), and its lower-continuous envelope is shown to be concave before maturity. The comparison principle shows that the value function is continuous and coincides with that of its concavified problem.en_US
dcterms.accessRightsopen accessen_US
dcterms.bibliographicCitationSIAM journal on financial mathematics, 2019, v. 10, no. 1, p.243-260en_US
dcterms.isPartOfSIAM journal on financial mathematicsen_US
dcterms.issued2019-
dc.identifier.scopus2-s2.0-85064090304-
dc.identifier.eissn1945-497Xen_US
dc.description.ros2018002392en_US
dc.description.validate201907 bcwhen_US
dc.description.oaVersion of Recorden_US
dc.identifier.FolderNumbera0336-n01en_US
dc.description.pubStatusPublisheden_US
Appears in Collections:Journal/Magazine Article
Files in This Item:
File Description SizeFormat 
a0336-n01_18m1174659.pdf425.69 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

Page views

58
Citations as of Jul 3, 2022

Downloads

4
Citations as of Jul 3, 2022

SCOPUSTM   
Citations

2
Citations as of Jun 30, 2022

WEB OF SCIENCETM
Citations

2
Citations as of Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.